×

zbMATH — the first resource for mathematics

Comparative exponential dichotomies and column diagonal dominance. (English) Zbl 0346.34032

MSC:
34D05 Asymptotic properties of solutions to ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Coppel, W.A., Dichotomies and reducibility, J. differential equations, 3, 500, (1967) · Zbl 0162.39104
[2] Fink, A.M., Almost periodic solutions to forced lienard equations, (), 95-106 · Zbl 0286.34059
[3] Fink, A.M., Convergence and almost periodicity of solutions of forced lienard equations, SIAM J. appl. math., 26, 26-34, (1974) · Zbl 0281.34038
[4] Hale, J., Ordinary differential equations, (1969), Wiley New York · Zbl 0186.40901
[5] Kahane, C., Stability of solutions of linear systems with dominant main diagonal, (), 69-74 · Zbl 0241.34056
[6] Lazer, A.C., Characteristic exponents and diagonally dominant linear differential systems, J. math. anal. appl., 35, 215-229, (1971) · Zbl 0215.43901
[7] Sacker, R.J.; Sell, G.R., Existence of dichotomies and invariant splittings for linear differential systems I, J. differential equations, 15, 429-458, (1974) · Zbl 0294.58008
[8] Sanberg, I.W., Some theorems on the dynamic response of nonlinear transistor networks, Bell system tech. J., 48, 35-54, (1969)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.